Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 39 found articles
 
 
  Hyperinvariant Closed Ideals for a Finitely Quasinilpotent Collection of Operators
 
 
Title: Hyperinvariant Closed Ideals for a Finitely Quasinilpotent Collection of Operators
Author: Liu, Junfeng
Appeared in: Mathematical notes
Paging: Volume 112 () nr. 1-2 pages 286-293
Year: 2022-08-26
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands